i been on alprazolam for two month i was taking 0.25 mg everynight but it wasn't helping so I went to the doctors he told me to take two instead it's been helping alittle but it makes me sleepy and have headache.
What brings on the anxiety and/or panic attack? How long has this been happening?
How often? When was the first one?
Anxiety & panic are SYMPTOMS, not an illness. The rx's just help the symptoms but not the illness and usually have many side effects like weight gain, sleepiness, etc.
Mayby you can cure your own symptoms, discomforts, etc. by yourself. Then there's no druggie side effects that way.
The panicky feeling is usually from a feeling of loss of control.
There are usually certain things that trigger your anxiety and your headaches. As the others have alluded to, these are symptoms, not side effects of the drugs. Xanax, or alprazolam (generic form), is usually given to those who have difficulty with anxiety or insomnia. Personally, I take 1mg when I am battling insomnia. Im not familiar with it causing someone a headache, but sleepiness is definitely a side effect. It might be wise for you to discuss this with your doctor and tell him what you are experiencing. They may want to reevaluate your dosage and adjust it accordingly. Mind you, what I've stated here is only from personal experience, as I am not a medical professional. I wish you luck in your search for peace.
- Alprazolam Information for Consumers
- Alprazolam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alprazolam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2009 • 1 answer
Posted 26 May 2011 • 2 answers
Posted 19 Jan 2012 • 8 answers
Posted 18 Jun 2013 • 2 answers
Posted 10 Jan 2016 • 2 answers